# SDR SIMA20200413004

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,192 hours, 41,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN CORROSION AT FR 11-12 BETWEEN STGR 20R-21R ON PREVIOUS BLEND.-C/A-ACCOMPLISHED PERMANENT REPAIR ON INTERNAL FUSELAGE SKIN CORROSION BETWEEN FR 11-12 AND STGR 20R-21R IAW ERS-EM-53MR-4083. REPAIR MATERIALS: DOUBLER: AL CLAD 2024-T3, 0.050? THICK. FILLER: AL CLAD 2024-T3, 0.032? THICK. REPAIR FASTENERS: MS14218-AD5. ORIGINAL FASTENERS: SAME TYPE AS ORIGINAL.
